# SDR 2022F00010

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: General aviation
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 2,413 hours, 1,615 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Threshold
- Part number: 74113512
- Condition: Cracked
- Location: Zone 100
- Part time: 2,413 hours, 1,615 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUSELAGE THRESHOLD, FS 206.13 AND LBL 19.7 REPORT NO.FR-680A-0184-9951 REV - DATED 11/23/2021
